# SDR CALA2025100609634

- Difficulty date: September 16, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 27,392 hours, 10,218 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A132210
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK LOWER FUS CTR REAR SPAR R/H VAPOR BARRIER UPPER ATTACHED ANGLE RBL 7 STA 663.75.   ACCOMPLISHED STA-663.75 RT VAPOR BARRIER ATTACH ANGLE SPLICE REPAIR FROM RBL-5 TO RBL-30 AS PER SRM 57-10-10-2R-5 .
